A class of integral renewal equations
Matematičeskie zametki, Tome 47 (1990) no. 6, pp. 23-30
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_47_6_a2,
author = {N. B. Engibaryan and A. A. Pogosyan},
title = {A~class of integral renewal equations},
journal = {Matemati\v{c}eskie zametki},
pages = {23--30},
year = {1990},
volume = {47},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_47_6_a2/}
}
N. B. Engibaryan; A. A. Pogosyan. A class of integral renewal equations. Matematičeskie zametki, Tome 47 (1990) no. 6, pp. 23-30. http://geodesic.mathdoc.fr/item/MZM_1990_47_6_a2/